# SDR SWAA2020052643067

- Difficulty date: April 16, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 41,140 hours, 24,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRUCTURE STA 344 TO 360, BL 0 HAS INTERCOSTAL CRACKED.  REMOVED AND REPLACED INTERCOSTAL STA 344 TO 360, BL 0 IAW SRM 51-40-02-0G-0, SRM 51-40-05-0G-0 AND DWG 141A5400 ID 32 REV:-. P/N 141A5410-23.
